Lexapro Combined With Seroquel = Rhythmic Restless Leg Contractions
Posted 28 August 2007 - 05:21 PM
also sometimes when drifting off to sleep i sometimes get whats called myoclonic jerks, in which my heart rate slows and breathing slows, and my body thinks it's dying and then it jerks or startles itself to wake up. these happen only when combining my lexapro with either seroquel or gabapentin.
plez help with what drugs other than inderal or cogentin that I could take that could make these hallucinations less scary, or to make me less restless, does seroquel combine better with another SSRI other than lexapro?-to make my legs less restless. my psychiatrist says lexapro is the cadillac of SSRI's, is this really true or just a one person bias? ive tried cogentin, that combined with seroquel, gabapentin, and lexapro makes for a dry mouth exacerbation unlike any other. so id like to stay away from cogentin, unless i plan on drinking lots of water.
Posted 28 August 2007 - 06:06 PM
Posted 29 August 2007 - 05:25 PM
Posted 08 October 2007 - 04:19 AM
However, if none of these things existed before taking this combo of meds, then its probably the meds. have you tried taking the lex in the Am and Seroquel in the PM and vice versa. As opposed to taking them together?
Seeing as seroquel is used to treat parkinsons - one would think it would depress RLS, PLMD and not make it worse. If you notice the leg thing only at night, then its more likely the seroquel is depressing respiratory drive in sleep causing some apnea which causes the leg kick which causes you to wake up. People with really bad sleep apnea will swear they haven't fallen asleep yet - even though sleep onset was an hour ago. And this perception makes sense as they may be sleeping for 20 seconds and then waking up for 5 seconds over and over and over - all night!
Check out the website for the National Sleep Foundation - www.sleepfoundation.org
There have been some studies recently on Obstructive Sleep Apnea and depression, that show that treating OSA will often lift a co-mingling depression, or make that depression easier to treat with drugs.
Best of luck!
Posted 08 October 2007 - 02:41 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users